Advertisement

What should I do if I think I took too much Opana?

If you think you have taken too much Opana at one time, you should seek immediate medical attention. Signs of Opana overdose include extreme sleepiness, shallow breathing, fainting, confusion, low blood pressure, constricted pupils, weakened pulse, clammy and cold skin, heart problems, coma, and even death. Be careful to avoid this complication by taking whole tablets and avoiding alcohol.

Continue Learning about Opiate Agonists

How can I prevent opioid medication withdrawal symptoms?
Travis M. Hendry, MDTravis M. Hendry, MD
To avoid opioid medication (strong medications that affect the way your brain handles pain signa...
More Answers
Can I use fentanyl if I have a history of asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You may be able to use Actiq (fentanyl) if you have a history of asthma, but you should tell your do...
More Answers
What are the side effects of opioid medication for short-term pain?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid medication (strong medications that affect the way your brain handles pain signals) for s...
More Answers
Should opioids be prescribed for all types of pain?
Devi E. Nampiaparampil, MDDevi E. Nampiaparampil, MD
Opioids can be very helpful for acute pain management in the short term, but there are some side eff...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.